# SDR SWAA2024031354039

- Difficulty date: February 20, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NOTREPORTED
- Condition: Incorrect
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR CUTOUT; SUBTHRESHOLD FASTENER NOT SEATED AND WORKING OUT; BS440+30; RBL28; WL156<[01] SUB THRESHOLD WEB TO BE REPLACED ON FAULT TTG8Q00RNSDT TASK COMPLETE;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
